# SDR REXA2025030600278

- Difficulty date: February 11, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD DRAG ANGLE 67.5% REAR SPAR DATUM. RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD DRAG ANGLE 67.5% REAR SPAR DATUM WAS REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01
